# SDR SWAA2023011985206

- Difficulty date: December 24, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867 S25-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON BS 867 BTW STR 25L TO STR 27L AT AFT CARGO COMPARTMENT.  REPLACED BRACKET AND FASTENERS LOCATED ON BS 867 BTW STR 25L TO STR 27L AT AFT CARGO COMPARTMENT IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 149A8102, SHEET 17, REV -.
